# SDR SWAA081781

- Difficulty date: April 2, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 37,402 hours, 30,806 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR HOOK LOOSE.  SECURED HOOK PER SRM.
